# SDR J7SA201308161153

- Difficulty date: August 15, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N440FX
- Make and model: Lear 45LEAR
- Aircraft serial: 45346
- Aircraft time: 4,692 hours, 3,441 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: 3103253949
- Condition: Worn
- Location: Connector
- Part time: 4,692 hours, 3,441 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENROUTE,    RT BLEED AIR LEAK ILLUMINATED ON CLIMBOUT. RETURNED TO DEPARTURE,  LANDING AND TAXI WERE UNEVENTFUL.  REMOVED AND REPLACED SEALS ON RT RCF CONNECTOR.
